# SDR AALA971107

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 562 INSIDE STR 27L CORRODED.  INSTALLED STRINGER REPAIR PER SRM 53-10-3, FIG 1.  TST:  55,431 HOURS.  CYCLES, 34,330.  (X)
